# SDR AALA20060271

- Difficulty date: May 1, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM AT UPPER AFT CABIN AFT FLANGE AT STATION 986.5 AND LEFT BUTTLINE 32 CORRODED.  CUT OUT CORRODED FLANGE AND INSTALLED REPAIR PER SRM 53 00 51 2R AND ESO 61000 DATED 28APR06.
